English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Double covers and vector bundles

MPS-Authors
/persons/resource/persons235008

Brinzanescu,  Vasile
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Brinzanescu, V. (2001). Double covers and vector bundles. Annales Stiin. Universitatis Ovidius Constanta (Ser.Mat.), 9(1), 21-26.


Cite as: http://hdl.handle.net/21.11116/0000-0004-34F4-E
Abstract
There is no abstract available